MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7.5 years post initial left tka, the 63 y/o female patient had a revision due to pain and a flexion contracture.Surgeon performed the index surgery in 2015, the patient was complaining about pain and a flexion contracture.Surgeon's plan was to perform a poly swap however he did not believe that alone would help with the flexion contracture.Concurrently, he tested the femur to make sure it was well fixed and the component just fell off of the cement.It looks as though the cement interface had failed to hold onto the femoral prosthesis.There was no no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation due to hospital policy.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Concomitant products: logic femoral ps cem left sz 3.5 (cat# 02-010-01-0235 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4, d10, g4, h4, h6.D10: (b)(6) / 02-012-35-3511 - logic tibia ps mod insrt sz 3.5 11mm.(b)(6) / 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.(b)(6) / 200-02-35 - three peg patella 35mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported was likely due to the loss of range of motion and loss of fixation between the femoral component and the bone leading to aseptic femoral loosening.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.The loss in range of motion could not be confirmed from the provided information, however, may have resulted from the loosening, or the loosening may have been caused by the loss of range of motion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17153428
Report Number1038671-2023-01395
Device Sequence Number5773039
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3.5 11MM
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer08/20/2025
10/16/2025
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date08/21/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T.; SEE H11.; THREE PEG PATELLA 35MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale